PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 2 | 279-283
Tytuł artykułu

A note on a generalized cohomology equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a necessary and sufficient condition for the solvability of a generalized cohomology equation, for an ergodic endomorphism of a probability measure space, in the space of measurable complex functions. This generalizes a result obtained in [7].
Słowa kluczowe
Rocznik
Tom
Numer
2
Strony
279-283
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-08-02
Twórcy
  • Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] S. Banach et S. Saks, Sur la convergence forte dans les champs $L^{p}$, Studia Math. 2 (1930), 51-57.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators, Part I: General Theory, Interscience, New York, 1958.
  • [3] K. Krzyżewski, On regularity of measurable solutions of a cohomology equation, Bull. Polish Acad. Sci. Math. 37 (1989), 279-287.
  • [4] K. Krzyżewski, On 4-lacunary sequences generated by ergodic toral endomorphisms, Proc. Amer. Math. Soc. 118 (1993), 469-478.
  • [5] K. Krzyżewski, On 4-lacunary sequences generated by some measure preserving maps, Acta Math. Hungar. 74 (1997), 261-278.
  • [6] K. Krzyżewski, On some Sidon sequences, Internat. J. Bifurcation Chaos 9 (1999), 1785-1793.
  • [7] J. Kwiatkowski, M. Lemańczyk and D. Rudolph, Weak isomorphism of meas- ure-preserving diffeomorphisms, Israel J. Math. 80 (1992), 33-64.
  • [8] F. Riesz and B. Sz.-Nagy, Leçons d'Analyse Fonctionnelle, Akadémiai Kiadó, Budapest, 1952.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i2p279bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.